MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 500-03-58F
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The site notified stryker on (b)(6) 2025 that dr.Assessed this subject's clinic notes and confirmed there was a loosening of the cup.Persistent non-union fracture (b)(6) 2017 of the posterior column with radiolucency of the acetabulum.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a trident shell was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "i can confirm that the patient had a left total hip arthroplasty at some point in the past since i was able to see an x-ray with the implant in place.I can confirm that the cup is most likely loose but i cannot confirm that a fracture nonunion of the posterior column was present.The root cause of this event cannot be determined with certainty.The causes of late loosening are multifactorial including initial surgical technique in the way the cup was prepared, inserted and positioned and assessed for stability.The quality of the host bone can also play a role, as well as trauma which could contribute to loosening as well as the possibility of a posterior column deformity.Although not definitely seen on the mri the findings could certainly be consistent with a fracture or nonunion.Patient lifestyle, activity level and bmi can also play a role.With the information given i would not assign any causality to the implant itself." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to shell migration and loosening.A review of the provided medical records by a clinical consultant indicated: "i can confirm that the patient had a left total hip arthroplasty at some point in the past since i was able to see an x-ray with the implant in place.I can confirm that the cup is most likely loose but i cannot confirm that a fracture nonunion of the posterior column was present.The root cause of this event cannot be determined with certainty.The causes of late loosening are multifactorial including initial surgical technique in the way the cup was prepared, inserted and positioned and assessed for stability.The quality of the host bone can also play a role, as well as trauma which could contribute to loosening as well as the possibility of a posterior column deformity.Although not definitely seen on the mri the findings could certainly be consistent with a fracture or nonunion.Patient lifestyle, activity level and bmi can also play a role.With the information given i would not assign any causality to the implant itself." if devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
PRIMARY TRIT HEMI SOLIDBACK CUP 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22131166
Report Number0002249697-2025-00573
Device Sequence Number20917747
Product Code LPH
UDI-Device Identifier07613327040050
UDI-Public07613327040050
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number500-03-58F
Device Lot NumberMNJ3D9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight104 KG